# SDR IPXA10559066

- Difficulty date: March 22, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: HFAB53SP01
- Condition: Corroded
- Location: Ceiling Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  AFT CARGO (BULK) BAY;SURFACE CORROSION ON CEILING SUPPORT STRAP (BOTTOM OF FLOORBEAM) STA 1619,M RBL 24.  REMOVED, FABRICATED AND INSTALLED NEW CEILING SUPPORT STRAP IAW SRM 53-60-51-0I, SRM 51-40-02, SRM 51-40-05, SRM 51-20-01-0G.
